Problems of Information Transmission

, Volume 53, Issue 1, pp 73–83 | Cite as

Model of a random geometric graph with attachment to the coverage area

Large Systems


We propose a model of random geometric graph with vertices in ℝn and ℤn as an alternative to existing models of ad-hoc wireless networks. We provide estimates for some graph invariants in our model in ℝ1 and ℤn.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Newman, M.E.J., Networks: An Introduction, Oxford: Oxford Univ. Press, 2010.CrossRefMATHGoogle Scholar
  2. 2.
    Raigorodskii, A.M., Models of Random Graphs and Their Applications, Tr. Mosk. Fiz.-Tekh. Inst., 2010, vol. 2, no. 4 (8), pp. 130–140.MathSciNetGoogle Scholar
  3. 3.
    Barabási, A.-L. and Albert, R., Emergence of Scaling in Random Networks, Science, 1999, vol. 286, no. 5439, pp. 509–512.MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Bollobás, B., Riordan, O., Spencer, J., and Tusnády, G., The Degree Sequence of a Scale-Free Random Graph Process, Random Structures Algorithms, 2001, vol. 18, no. 3, pp. 279–290.MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Toh, C.-K., Ad Hoc Mobile Wireless Networks: Protocols and Systems, Upper Saddle River, NJ: Prentice Hall, 2001, 2nd ed.Google Scholar
  6. 6.
    Penrose, M., Random Geometric Graphs, Oxford: Oxford Univ. Press, 2003.CrossRefMATHGoogle Scholar
  7. 7.
    Flaxman, A.D., Frieze, A.M., and Vera, J., A Geometric Preferential Attachment Model of Networks, Internet Math., 2006, vol. 3, no. 2, pp. 187–205.MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Aiello, W., Bonato, A., Cooper, C., Janssen, J., and Pralat, P., A Spatial Web Graph Model with Local Influence Regions, Internet Math., 2008, no. 5, pp. 1–2.MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Osserman, R., The Isoperimetric Inequality, Bull. Amer. Math. Soc., 1978, vol. 84, no. 6, pp. 1182–1238.MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Jung, H., Ueber die kleinste Kugel, die eine räumliche Figur einschliesst, J. Reine Angew. Math., 1901, vol. 123, pp. 241–257.MathSciNetMATHGoogle Scholar
  11. 11.
    Das, B. and Bharghavan, V., Routing in Ad-Hoc Networks Using Minimum Connected Dominating Sets, in Proc. 1997 IEEE Int. Conf. on Communications (ICC’97): Towards the Knowledge Millennium, Montréal, Québec, Canada, June 8–12, 1997, vol. 1, pp. 376–380.Google Scholar

Copyright information

© Pleiades Publishing, Inc. 2017

Authors and Affiliations

  1. 1.Moscow Institute of Physics and TechnologyState UniversityMoscowRussia

Personalised recommendations